taking antidepressants during reboot

Discussion in 'Pornography Addiction' started by varunsharma, Apr 3, 2018.

  1. varunsharma

    varunsharma Member

    has anyone tried taking antidepressants to help reduce depression and symptoms of depression during reboot?
    if yes then did antidepressants help or not?
     
  2. themammothrept

    themammothrept Administrator Staff Member

    I haven't, but I don't think you should take them just for a reboot, but if you also have an underlying problem with depression as well.
     
  3. varunsharma

    varunsharma Member

    I don't know whether the depressing thoughts are because of reboot or it is a problem of depression as well .I have had suicidal thoughts . every 20-30 days I have some very negative thoughts , even suicidal tendencies , also I am tired and sleepy everyday as well , which all are symptoms of depression . My psychiatrist has given me fluoxetine (20mg) for 20 days and then I will meet him again . Lets see what happens .
     
  4. doneatlast

    doneatlast Active Member

    Yeah, follow your psychiatrist. Tell him about nofap if you haven't already, it may inform his decisions. That you're dealing with coming away from an addiction could nudge him towards a different med, but that is just speculation on my part; I am not a doctor, nor a pharmacist, nor do I play one on TV. Sometimes psychiatrists have to go through a few meds to find the best one, and often you need to be on them for a while for any real effects to take place. By no means is it an instant fix.

    Regarding reboots in general, depressive symptoms can be a withdrawal symptom, or it could be an underlying problem that was being masked by an addiction, or it could be both. My own opinion is that we mostly just get a clearer view of ourselves when the addiction is taken away, but symptoms will be greatly exaggerated.
     
  5. varunsharma

    varunsharma Member

    Yeah I will tell him about that as well . Lets see if something improves in these 20 days from the medicine.
     
  6. lookingahead

    lookingahead To restore my inmost being. Staff Member

    I'm taking Xanax to help me sleep. But one of the side effects is orgasm problems. If I orgasm before bed, or even just fantasize, I won't sleep at all.
     
  7. varunsharma

    varunsharma Member

    I am taking fluoxetin (20mg) .
     
  8. Mickeymouse

    Mickeymouse Member

    How is your reboot going varun?
     
  9. varunsharma

    varunsharma Member

    hmmmm , not so great man .
    I moed on 18th , then pmo on 19 and mo today as well . I am not having much urges now , but still I relapsed .
    Also , the issues are more or less the same I should say. Still sleeping for 10+ hrs and feeling sleepy throughout the day , if I sleep 7-8 hrs , then I almost cant function properly .
    Physically also almost the same things . Some days are ok , some bad and very few good days .
     
  10. varunsharma

    varunsharma Member

    Also I took fluoxetin for 8 days only , after that I stopped after reading that it increases serotonin level only . If I have porn addiction problem then I have a problem of dopamine not serotonin . Also PSSD was a real big threat , specially when my dick is not in the best condition right now.
     
  11. Mickeymouse

    Mickeymouse Member

    Varun even i was facing this very much sleeping thing 2 yrs back. I was like super duper tired and could sleep around 10 hrs. But now it all opposite i find difficulty falling asleep. Does your bones snap a lot. I mean joints crackong especially knees . I m on my day 54 and not much improvement with pennis size. Also no sign of wet dreams and sperms coming out. You know that feeling of beong refreshed i felt it last about a yeat ago. Lately i have started to notice my chest hair are falling out with even slightest pluck. My arm pits and pubic region used to be dense with hair. But now relatively less hair are there. Also by beard hair are turning brown. I dont know whether any girl will show up interest in me. Even if she does will i be able to sexually perform after my marriage. Man somebidyvshould have caught me doing this MO, PMO 3-4 yrs back and my positon would have been different today. I would have also been enrgetic woth no abdomin, back, neck pains etc. With a brighter face, black beard. I have black beard but some hair have started to turn brown. Do you think i may be suffering from low testosterone? If yes is there any other way to address it apart fron replacement therapy?
    Can it be hypogonadism?

    My eyes are sunken could you give some possible remedy?


    Also when did you start your first reboot?
     
  12. varunsharma

    varunsharma Member

    I sleep 10+ hrs a day and even then feel sleepy throughout the day . I sometimes even have headaches throughout the day , but they are not much in intensity , earlier they used to be very intense . My right knee was cracking a lot in feb and march this year , but April has been fine , apart from that I have never had any cracking of bones .My chest hair also fall out easily. I havent noticed any thing about my arm pits and pubic region though. My beard hair also has some brown hairs , but very less and only on and near the chin .See we live in India bro , so making a girlfriend may be difficult , specially when we have such issues going on , but we will for sure have arranged marriage , so dont worry you will get married some day . I cant say much about sexual performances . Even i dont now how i will perform sexually , and for sure my penis size has decreased . Dont worry about your sexual performances right now , most probably we will get sex only when we marry and that is very far from now . Like you I am also a 3rd year mechanical student . My energy levels are also very low , and I also have back and neck pains . I have been playing cricket on and off from the last two weeks , and I am having some back and leg pains . Before that i was just doing open gym regularly and taking walks and running for a km every day , and i was having very little to almost no pain.
    About the low testosterone , even I dont know about it . If you can get yourself tested , then let me know about the results as well.
    Try using some good facewash and scrub daily , it will make your face look better . Also I read that you said that you look much older than you are. Try and apply some hair oil regularly so that you can have good hair as well . Also are you overweight ?
    I also have darkness below my eyes and i even have acne . I use facewash and have seen some positive changes . if you are overweight try to shed some weight . I have some of your physical problems as well , but maybe yours are more the mine.
    Loose some weight , exercise daily , even if that means walking for 20 minutes .
    I started walking daily from october 2016 . At that time I was able to walk for 20mins only and had calf pains and got tired . But i kept going , now i can run a km , exercise (mild) , walk 3-4kms all in an hour and still i dont feel much tired nor do I have much pains , but when I play cricket I feel some kind of back pain and leg pains most of the times
     
  13. Mickeymouse

    Mickeymouse Member

    Varun thank you so much man.
    Your words kind of keep me motovated. I am going bald varun. It is for sure that i shall be bald in the next 2 years. Anyhow that is not concern now.
     
  14. varunsharma

    varunsharma Member

    Try and go to a hair expert . It for sure can help you . I remember one of my friend's uncle (29-30 yrs old ) also started having hair loss , then he went to doc and his situation improved a lot.
     
  15. coyote

    coyote Active Member

    Depression runs in my family (from both sides), and I often wonder if PMO (and the inability to stop) caused my depression or my depression (not having any self-control to be precise) caused my PMO addiction.

    I know a lot of guys who PMO'd for a few years but always within the limits, and when they get a gf, they stopped without a problem.
     

Share This Page